question-icon

Suggest treatment for dark spots on glans

default
Posted on Mon, 11 May 2015
Question: what can I use to restore the pinkish color of my glans which has dark spots ?
doctor
Answered by Dr. Anshul Varshney (4 minutes later)
Brief Answer:
I need further details.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern. To help you better I need a few note details as dark spots on glans can be because of several reasons.
Please answer the following:
1. Since when you have thr dark spots?
2. How did they start?
3. Any infection you had?
4. Are they fading or same in appearance since you have got them.
5. Attach a clear photograph of your glans.
Revert with the asked details for a better help.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (22 minutes later)

Thank you for your response. here are my answers :
1. since my adolescent days
2. i do not know how they started
3. no infection that I know of
4. never faded, same or worse
5. took picture but do not know how to attach it.

what is "Upload New Reports" button on this page for?
what do I ensure that I do not lose contact with you?
doctor
Answered by Dr. Anshul Varshney (18 minutes later)
Brief Answer:
Mail the pictures to out customer care.

Detailed Answer:
Hello. There is an option of attach report. Still if you can't find that mail the photographs to out customer care mentioning "For Dr Anshul Varshney".
They will upload the photograph and I'll review them.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (31 minutes later)
here is a picture just uploaded under "Upload New Reports". please let me if you receive it or not, even before you have an answer for the treatment for me.

The spots look much worse and darker and uglier.
doctor
Answered by Dr. Anshul Varshney (10 hours later)
Brief Answer:
Seems to post infective scars.

Detailed Answer:
Hello, I have seen the attached photograph. The spots seems to either scars following any infection of glans, that might or might not be noticed by you or can be due due to Fixed Drug Eruptions, if have occurred following intake of any drug. I would advice in such scenario to apply a cream combination of Fusidic Acid and Hydrocortisone. It is available as OTC with name Fusidin-H. You should however, use the combination only for a maximum of 2 weeks and write back to me with the results you achieve.
I would advice you to share my opinion with your doctor before you act upon it.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (6 hours later)
Thank you for your answer. However, I did not take any drug of any kind pharmaceutical or other in those days to get such a reaction. Further, such a reaction should have manifested itself in a more general manner, instead of in selected spots. I believe that the cause was external contact with something infectious which had caused the damage over time.Don't you agree?
Since they have become scars, what is the risk of making the situation worse because the tissue in this area is ultra sensitive?
I chose this discreet way of consulting physicians to avoid embarassment due to the disgusting look of the problem. Would you refer me to a dermatologist or an appropriate specialist?
doctor
Answered by Dr. Anshul Varshney (1 hour later)
Brief Answer:
See a dermatologist.

Detailed Answer:
See, if you have not taken any medicine in recent past, so it is unlikely to be Fixed drug eruption. But, yes, it can be a scar caused by some infection. As far as further deterioration is concerned, then it might remain like this, or even fade in near future depending on the etiology.
I would advice you to see a dermatologist. You don't need to be shy for the purpose.We doctors are used to see such internal organs issues. So, don't feel embarrassed and see your doctor.
I hope it helps.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for dark spots on glans

Brief Answer: I need further details. Detailed Answer: Welcome To HCM. I am Dr Anshul Varshney. I understand your concern. To help you better I need a few note details as dark spots on glans can be because of several reasons. Please answer the following: 1. Since when you have thr dark spots? 2. How did they start? 3. Any infection you had? 4. Are they fading or same in appearance since you have got them. 5. Attach a clear photograph of your glans. Revert with the asked details for a better help. Stay Healthy.